# SDR UPS203632

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN  C-CHECK, MAINTENANCE FOUND CORROSION ON B.S. 351 WEB AT RBL 217, WL 172.  REPAIRED IAW SRM 51-40-2.
